# SDR SIMA20160610001

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 31,373 hours, 27,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 81856
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HALF OF EMERGENCY LIGHT STAY ON IN ARM POSITION.  R & R NR 4 EMERGENCY LIGHT BATTERY PACK AMM 33-50-04.  OPS CK GOOD.
